• question-icon

    What causes brown vaginal discharge and cramps?

default
Posted on Thu, 27 Jul 2017 in Women's Health
Question: So my friend he's is FTM he was off his HRT for a good two douses. He started having his menstruated period after being off. Light bleeding and cramping. Now he has been having on and off brown discharge with light bleeding. I'm slightly worried, he's been back on his HRT for about a month now. He's still experiencing it on and off. Should he be concerned? He's also having some pain during sexual intercorse due to extreme dryness.
doctor
Answered by Dr. B. Radhakrishnan. Nair 49 minutes later
Brief Answer:
Need to continue HRT

Detailed Answer:
Hi
GREETINGS
The irregular bleeding with cramps may be because of stopping HRT.
You should be consulting your surgeon and discuss about continuation of HRT. You should not stop HRT with out direction of your surgeon.
Any kind of lubricating jelly can be used for lubrication during intercourse.
Hope my answer helps you.
Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. B. Radhakrishnan. Nair 17 hours later
So today he sent me a picture of a small line of blood along with the dirty looking discharge. He says this has been happening after he has had a clitoral orgasam. He said this has started occurring after he got back on his HRT. He's been on it for about a month. He wants to know if this is normal?
doctor
Answered by Dr. B. Radhakrishnan. Nair 1 hour later
Brief Answer:
Need evaluation

Detailed Answer:
Hi
GREETINGS
Dirty looking discharge is not common.Need to rule out infection.So it is better to get a check up Hope you are convinced.
Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. B. Radhakrishnan. Nair

OBGYN

Practicing since :1986

Answered : 1552 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Hrt

doctor1 MD

i had PMDD and was practically homicidal prior to my supra cervical, salpingoectomy, and oophorectomy 6 days ago. i am not on HRT, but i did start...

doctor1 MD

Hi Dr. Grief, I am 6 months post TAH with no Ovaries and no HRT. I am having toothache like pain that starts in my hip sockets and runs down the...

doctor1 MD

I had a total hysterectomy last summer due to incredibly elevated estrogen levels. Off the charts, carcinogenic levels. I m 54, and have taken...

doctor1 MD

Iam 55 years old and is menopausal. I am experiencing most of the symptoms of menopause and have seen an obgyn doctor about 4 different times for...

doctor1 MD

I have burning when I urinate, Urinary tract infection was ruled out, all cultures came back normal. Tried a steroid cream no luck, Dr mentioned...

doctor1 MD

Hi, I’m 59 and was taking Estradiol and spironolactone for about 8 months. 5 weeks ago I was diagnosed with a clot in my lower leg. The doctors...

doctor1 MD

I stopped takin HRT and now ak going to srart taking the pills again. Although the ingedients recent are what my body requires my doctor tells me I...

Get personalised answers from verified doctor in minutes across 80+ specialties

133 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. B. Radhakrishnan. Nair
  • Q - Is Crina NCR effective for irregular menstruation?

  • Q - Can Misoprostol induce withdrawal bleeding?

  • Q - What does a negative home pregnancy test after IUI procedure indicate?

  • Q - What does clear watery vaginal discharge with itchy vulva indicate?

  • Q - Suggest treatment for irregular menstruation when trying to conceive

  • Q - What causes vaginal spotting after taking an I-pill?

  • Q - What does this transvaginal ultrasound report indicate?

  • Q - Suggest remedies for hyperprolactinemia causing infertility

  • Q - What are the chances of pregnancy through non penetrative sexual activity?

  • Q - What does my ultrasound scan test result indicate?

backtotop2